Never Had A Period When Using 3-month Injection Contraception, Can Menstruation Be Stopped?
Good evening doctor. I participated in injecting for 3 months and had not menstruated for almost 4th. The plan is I want to quit KB for a while. And after your period, you will join us again. Is there any possibility of pregnancy during pregnancy and if you haven’t menstruated? Thank you
Thank you for asking HealthReplies.com.
Because it contains synthetic progesterone, most 3-month injection users will experience an amenorrhea period (not menstruating) for quite a long time, and can even continue until after the injection has stopped. However, even if you don't experience menstruation, if the effective working period of your injection has expired (more than 12 weeks after the last injection), it does not mean that you are infertile. You still have the potential to become pregnant if you have unprotected sexual relations before you have another KB injection.
Amenorrhea in 3-month injection users is often not a dangerous condition. This amenorrhea often improves by itself after you stop using 3-month injectable birth control, provided you are disciplined to live a healthy lifestyle. However, if this amenorrhea makes you feel uncomfortable, it would not hurt you to see yourself directly to a doctor or obstetrician. With a comprehensive examination, your doctor can evaluate what type of contraception is most suitable for you to use according to your condition. Avoid arbitrarily changing contraception without seeing a doctor first.
Hope this helps ...